Couldn't find what you looking for?

TRY OUR SEARCH!

I am 18. the last time I had sex was last month in the first or second week of April. I had my period last month on the 17th. So there is no way i could be pregnant. Also in april right after my period I had a UTI taht i went to the doctor for and was put on antibiotics for ten days. I haven't had sex since that last time in april. Overall i've only had sex about 8 times.. still new to it. just lost my virginity recently. Last night i was fingered rather roughly and he also put another one in well my other hole, not gentle. today when i went to the bathroom i saw in my pantiliner a light brown type of discharge. i usually wear pantiliners becuase i'm usually wet or have a clear discharage, i read some girls are just like that and it is normal. my period is supposed to be here any day because my period never comes on the same day. I am wondering what it could be. i don't have any other symptoms like pains or sores or fevers or anything. is it normal? is it just old blood from my last cycle. im scared. :'(

Loading...

Hi honey! As LONG as there was NO unprotected sex, this is from you being so close to your period and when you had intimacy it raises your hormone - creating vaginal bleeding - and just some of your old lining to be released! Brown blood is old blood! Thus you having browner blood at the beginning of your cycle! So don't worry! And also IF he does this and you don't want it - tell him "NO!" Tell him to be gentle as he can actually give you a scratch and this can lead to an infection! Good luck and health!
Reply

Loading...

well like i said the last time i had sex was last month and it was protected. plus he never.. well.. came or anything. im still not used to sex so i wanted to stop. last night i got fingered and it was rough it wasn't even the amount of fingers it was the pressure he would put on it. i should be getting my period any day, i just came back from work and stll not here yet so i am just patiently waiting. my best friend says this happens to her sometimes too. usually i get a dark red or brown at teh end of my period from that dead tissue and sometimes i'll have some discharge i was just wondering cause this was a light brown kind of even tinted red. so i guess that means my period. i did tell him i told him he needs to be much more gentle! i am very fragile and petite girl. i was so nervous because i worry alot and i didn't want it to be something else. if it is something else what are some warning signs i should look out for?
Reply

Loading...

It is from the increase in hormones for the reason why you had bloody discharge, it might just go away and come back with your period OR it will bring on the period! And also you can be as regular as clockwork then all of a sudden start having a wonky period! so don't worry it is NOTHING else OK? Good luck honey!
Reply

Loading...

well today when i had my pantiliner on there was like. only a little bit of discharge but it sin't brown anymore. its like a creme color almost. it was a tint of yellow. i'm not sure if its because i held going to the bathroom or amybe it was because i eped alittl ei'm not sure. is it an std. now i'm scared. ugh. this isn't fun. i do not want to tell my mom because she doesn't think i am sexually active. but the guy i've been with for 7 or 8 months was tested and he was clean so im not sure how i would get one. woudln't i have had other symptomsl ike pain during urination or fevers or sores or something. sometimes i just get discharge.. my friends keep saying i'd know if i had an STD or if something was wrong. am i just being paranoid again.
Reply

Loading...

Hi honey! It is NOT an STI! It more likely than not the beginnings of a yeast infection! When you become sexually active, Urinary Tract infections and yeast infections are VERY common! So see if it still there tommorrow - keep your area clean - and IF it is then you might just need a 3 day pac of Monistat - as it is the beginnings - there are also 1 day paks too! BUT don't use it if your period comes on - because it is too soon isn't it!
Reply

Loading...

i have already had two UTI's and just got over one recently. i didn't even have that many symptoms just when i woke up that day i knew i had one because of the blood in teh urine and frequency of it and feeling like i had to pee but that only happened for about 20 minutes. anyway, i got that taken care of and was on an antibiotic for 10 days. and usually i always have discharge, not discharge but always wet which i guess is discharge? soemtimes when it is dried if im not wearing a liner its creme or a tint of yellow its not like a dark yellow and i don't have any odor or anyting like that. thats why i don't think its an sti or an std because i've been with the same guy for like 7 months and he's been tested! i am worrying myself to death. what are the symptoms of a yeast infection? casue i don't think i have one of those.
Reply

Loading...

AHAH!!! We have an answer, you should try the Monistat for about 3 days, and see! Virtually every time you take antibiotics you will get a yeast infecton, I always say they should give a box of Monistat or other yeast infection creams for every perscription! So take it for a couple of days and lets see OK?
Reply

Loading...

well i have a problem, i dont have a debit card i use my mom's credit card because she doesn't want me blowing all my money. it's weir di know. i dont really have any cash on me. and will it hurt me if i take monistat and i don't have a yeast infection?
Reply

Loading...

and how is it used...? is it a cream or something else? i'd be kinda grossed out if i had to just, put it up there like a tampon. i don't even use tampons. not sure why, just never erally got into them.
Reply

Loading...

oh! maybe it is a yeast infection.. i remember on like my last 2 or 3 days of the antibiotic i was very very very itchy down there and i didn't know why. i kept telling my mom that i was itching so bad and she said it's okay that its healing or something. i read that the antibitoic i was on could cause vaginitis or whatever the itching of down there, but it was a very uncommon side effect. so i didn't know if it was a side effect or not. maybe that was the beginning of the yeast infectin?
Reply

Loading...